# SDR REXA201000336

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 14,682 hours, 12,248 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTS A INFLIGHT AIRFRAME VIBRATION.  UPON INSPECTION, MAINTENANCE FOUND THE RT ELEVATOR PCU LINGAGE BUSHINGS WORN P/N: 600-10300-563.  MAINTENANCE REPLACED ALL BUSHINGS AND BOTH ELEVATORS PASSED BACKLASH.
